# SDR SWIA20240710422

- Difficulty date: April 22, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT, RIGHT SIDE DOOR AFT LATCH CUT-OUT APPEARS CRACKED.     (C-CHECK RO 7/9/2024)    REMOVED AND REPLACED RH TRU BAY DOOR LWR LANDING WITH NEW, REF CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42-13-001-001-A01 DWG CC670-33040 REV -G AND ALTERNATE FASTENER ALLOWANCE REO 690-53-1441-1755 REV -- DATED 2024-05-16COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIRCOMPLIED WITH SKYWEST FORM M-337
